Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » On pred and Manly Genitials are Shrinking


07-22-2015, 09:46 AM   #1
Kobran
 
Join Date: Jul 2015
On pred and Manly Genitials are Shrinking

Hello Y'All

I have been on this forum for a long time but never really bothered creating an account since others have come across what I am going through thus didn't feel the need.

So recently, I was given 70mg Prednisolone for my Crohn's and have been on it for 2.5 weeks. I felt something weird near my genital area so figured I will see whats going on. I was surprised when I saw my P* extremely small (merely 3cm). I understand Preds decrease sexual desire but this is just not right. It went back normal but occasionally its back to that size. Should I contact the doctors?

Also does preds help with abscesses or fistulas
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » On pred and Manly Genitials are Shrinking
Thread Tools


All times are GMT -5. The time now is 02:07 AM.
Copyright 2006-2017 Crohnsforum.com